# SDR CA070618010

- Difficulty date: June 13, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 492033
- Condition: Sheared
- Location: Mlg
- Part time: 956 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE LOADING, THE PASSENGER AT SLC THE FLIGHT CREW FELT A CERTAIN JOLT . INVESTIGATING THE SOURCE , THE CREW FOUND MLG NR 4 AXLE COMPLETELY SHEARED OFF. MLG NR 4 MLG  AXLE COMPLETELY SHEARED OFF.  (TC NR 20070618010)
